Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567073
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: V. L. Makarov and A. M. Rubinov
Title: Mathematical theory of economic dynamics and equilibria
Additional book information: Springer-Verlag, New York, Heidelberg, Berlin, 1977, xv + 252 pp. $32.10.

References [Enhancements On Off] (What's this?)

  • Kenneth J. Arrow and Gerard Debreu, Existence of an equilibrium for a competitive economy, Econometrica 22 (1954), 265–290. MR 77069, DOI 10.2307/1907353
  • Gerard Debreu, Theory of value: an axiomatic analysis of economic equilibrium, Cowles Foundation for Research in Economics at Yale University, Monograph 17, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1959. MR 0110571
  • Robert Dorfman, Paul A. Samuelson, and Robert M. Solow, Linear programming and economic analysis, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1958. A Rand Corporation Research Study. MR 0128543
  • John G. Kemeny, Oskar Morgenstern, and Gerald L. Thompson, A generalization of the von Neumann model of an expanding economy, Econometrica 24 (1956), 115–135. MR 80573, DOI 10.2307/1905746
  • 5.
    J. von Neumann, Über ein Ökonomisches Gleichungssystem und eine Verallgemeinerung des Brouwerschen Fixpunktsatzes, Ergebnisse eines Math. Kolloquims, No. 8, Vienna, 1937.
    J. von Neumann, A model of general economic equilibrium review of economic studies, Review of Economic Studies 13 (1945), 1-9.
  • Hukukane Nikaid, Persistence of continual growth near the von Neumann ray: A strong version of the Radner turnpike theorem, Econometrica 32 (1964), 151–162. MR 173550, DOI 10.2307/1913740
  • Hukukane Nikaidô, On the classical multilateral exchange problem, Metroecon. 8 (1956), 135–145. MR 80571
  • 9.
    F. Ramsey, A mathematical theory of saving, Economic Journal 38 (1928), 543-559.
    J. Ville, Sur la théorie général des yeux, E. Borel Traite du Calcul des probabilités, vol. 4, part 2, Paris, 1938.

    Review Information:

    Reviewer: David Gale
    Journal: Bull. Amer. Math. Soc. 84 (1978), 665-671